Jump to content
DeterminedAnna

DeterminedAnna: long time Seroxat / Paxil / paroxetine user

Recommended Posts

Longroadhome
1 minute ago, Longroadhome said:

And by going back on the full dose it’s going to still take months to stabilise. 

I too have the unrelenting depression and anxiety but we must keep going .

take a step at a time Anna and one day maybe I’ll get to hold your baby too x 

Share this post


Link to post
Miffy

Hello Anna

I'm not a regular poster really I just read other's stories and learn from them. Thank you so much for sharing your journey. I spotted you because we are in a similar industry I think  - branding and marketing - and in the UK. I also notice that you were interested in the Alpha Stim. Which I bought 3 days ago! After all the UK coverage.

Anyway I'd be happy to discuss it if you wanted.

 

Best and warmest wishes.

Share this post


Link to post
DeterminedAnna
On 7/10/2019 at 8:39 AM, Miffy said:

Hello Anna

I'm not a regular poster really I just read other's stories and learn from them. Thank you so much for sharing your journey. I spotted you because we are in a similar industry I think  - branding and marketing - and in the UK. I also notice that you were interested in the Alpha Stim. Which I bought 3 days ago! After all the UK coverage.

Anyway I'd be happy to discuss it if you wanted.

 

Best and warmest wishes.

Hello Miffy,

 

Many thanks for saying hello. And well done on discovering this site, you are in good hands.

 

Yes, for my sins, I do work in marketing and branding. I do a lot of writing for blogs / social media. (And I do my utmost to avoid producing content that's fake news / clickbait and generally rubbish!). What about you?

 

Yes, I'd like to try the Alpha Stim device, but my income has taken a big hit in the past six months due to Seroxat withdrawal, so I'm watching every penny. And as a result I have written to my local NHS trust to ask them to loan me the device to try it. Some NHS trusts are already doing this, so I don't see why my own trust couldn't think outside the box and do the same for me. We'll see – I'll post the outcome here. And I see ChessieCat has given you the link to the thread that discusses the Alpha Stim and similar devices.

 

Have you started using it yet? Any results?

 

Also, you might be interested to know that journalist Sarah Vine (the wife of MP Michael Gove) has been trying to stop taking duloxetine. Here's something she's written about it: https://www.dailymail.co.uk/news/article-7084027/SARAH-VINE-Royal-College-Psychiatry-decision-severe-effects-antidepressants.html

 

Thank you again for saying hello and taking the time to read my story. I know you said you're not a regular poster, but sometimes offloading here can be therapeutic – keep that in mind.

 

Have followed you – stay in touch. And best, warmest wishes to you too X

 

 

 

Share this post


Link to post
DeterminedAnna
On 7/8/2019 at 6:51 PM, Longroadhome said:

I too have the unrelenting depression and anxiety but we must keep going .

take a step at a time Anna and one day maybe I’ll get to hold your baby too x 

Hey LRH,

 

I never said thank you for these moving posts. So THANK YOU. They made me cry at the time, but in a 'I'm moved and so grateful for you people' way.

 

Just a quick check-in today as lots of work on.

 

I hope you are getting lots of cuddles with your new granddaughter (and your daughter for that matter!). Big congratulations! You are always a real inspiration.

 

XXX

 

PS. You are exactly right about having symptoms while TAKING the ADs – I've always put the side effects down to being me, especially as I've taken Seroxat for so long. One day we will say a final goodbye to those side effects. XXX

Share this post


Link to post
Sassenach

Hi Anna

 

Good to hear you sounding cheerful and busy.

Did you see the post concerning the BBC requesting info on WD posted today.

The more participation the better particularly in view of your work.

Keep on trucking🚚, haven't said that since I left transport.

Hugs

 

Sass

Share this post


Link to post
Longroadhome
On 7/11/2019 at 11:48 AM, DeterminedAnna said:

Hey LRH,

 

I never said thank you for these moving posts. So THANK YOU. They made me cry at the time, but in a 'I'm moved and so grateful for you people' way.

 

Just a quick check-in today as lots of work on.

 

I hope you are getting lots of cuddles with your new granddaughter (and your daughter for that matter!). Big congratulations! You are always a real inspiration.

 

XXX

 

PS. You are exactly right about having symptoms while TAKING the ADs – I've always put the side effects down to being me, especially as I've taken Seroxat for so long. One day we will say a final goodbye to those side effects. XXX

Anna I’m thinking of you hope you are experiencing lovely windows xx 

Share this post


Link to post
Sebas

Hi Anna,

Just read through soms of tour threads. I've had soms of these periodes myself. In both cases caused by drug interaction between seroxat and other medicijn/painkillers. In last case it concerned a diclofenac salve for knee injury. In general my experienced advice would be to be careful what you combine with seroxat. Take notice: especially during WD periods. That may cause same problems as you are currently facing (recalibration). Sometimes minor updose (halfway like Sarah suggested) can be helpful. But time and mindset are equally important. Less panic, more acceptance and riding the waves. If you feel tired, sleep. Careful using alcohol and other medicines and vitamines. Fishoil, magnesium are helpful. Use no NSAID, use paracetamol in stead. Only when necessary. Black tea may cause sleeping issues (cafein). I can def. imagine pregnancy/age issues however my advice would be not to rush the cutting down process. If you're stable again don't let (fear of) anxiety cause long term break or change of goals. I can relate to that feeling! Just be more aware of risks. I'm also using two fringes as you mentioned. I've send my GP some links with information and try to stay in charge myself. All i need from her is the liquid. I also have some coaching/help from a general therapist (no shrink). Talking helps, getting personal feedback, keeping a journal. 

......

 

Share this post


Link to post

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...

Important Information

Terms of Use Privacy Policy